MathSciNet Relay Station
MathSciNet bibliographic data
MR1215430 34B15
O'Regan, Donal Some general existence principles and results for $(\phi(y'))'=qf(t,y,y'),\; 0< t<1$. SIAM J. Math. Anal. 24 (1993), no. 3, 648–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement